# SDR LR7A2010072000019

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3417493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5321 FOUND UPPER AFT FUSELAGE REINFORCE U-CHANNEL CRACKED AT FS 1038, BL 0, WL 285.  REPLACED CHANNEL IAW LOCKHEED DRAWING 341749-3.
